Vol. 97, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Converse measurability theorems for Yeh-Wiener space

Kun Soo Chang

Vol. 97 (1981), No. 1, 59–63
Abstract

Cameron and Storvick established a theorem for evaluating in terms of a Wiener integral the Yeh-Wiener integral of a functional of x which depends on the values of x on a finite number of horizontal lines. Skoug obtained the converse of the theorem in case of one horizontal line. In this paper we extend Skoug’s result to the case of a finite number of horizontal lines.

Mathematical Subject Classification 2000
Primary: 60H05
Secondary: 28C20, 60J65
Milestones
Received: 11 November 1980
Published: 1 November 1981
Authors
Kun Soo Chang